# SDR DL72K980125

- Difficulty date: January 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N491DA
- Make and model: Boeing 727232
- Aircraft serial: 21060
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A .3125 INCH CRACK LT TORQUE BOX VERT WEB LIGHTENING HOLE ADJACENT TO PREVIOUS REPAIR.  REPAIRED PER MM 53-11-0 P 828.
